APM  Vol.4 No.2 , February 2014
Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM
Author(s) Xinhua Shi*
ABSTRACT

In this paper, we shall study the uniqueness problems of meromorphic functions of differential polynomials sharing two values IM. Our results improve or generalize many previous results on value sharing of meromorphic functions.


Cite this paper
X. Shi, "Uniqueness of Meromorphic Functions of Differential Polynomials Sharing Two Values IM," Advances in Pure Mathematics, Vol. 4 No. 2, 2014, pp. 35-41. doi: 10.4236/apm.2014.42005.
References
[1]   R. Nevanliana, “Le Theoreme de Picard-Borel at la Theorie des Fonctions Meromorph,” Gauthier-Villars, Paries, 1929.

[2]   G. G. Gundersen, “Meromorphic Functions That Share Three or Four Values,” Journal of the London Mathematical Society, Vol. 20, No. 2, 1979, pp. 457-466. http://dx.doi.org/10.1112/jlms/s2-20.3.457

[3]   G. G. Gundersen, “Meromorphic Functions That Share Four Values,” Transactions of the American Mathematical Society, Vol. 277, No. 2, 1983, pp. 545-567.

[4]   X. Y. Zhang, J. F. Chen and W. C. Lin, “Entire or Meromorphic Functions Sharing One Value,” Computers & Mathematics with Applications, Vol. 56, No. 7, 2008, pp. 1876-1883. http://dx.doi.org/10.1016/j.camwa.2008.04.008

[5]   L. P. Liu, “Uniqueness of Meromorphic Functions and Differential Polynomials,” Computers & Mathematics with Applications, Vol. 56, No. 12, 2008, pp. 3236-3245. http://dx.doi.org/10.1016/j.camwa.2008.09.020

[6]   C. C. Yang, “On Deficiencies of Differential Polynomials II,” Mathematische Zeitschrift, Vol. 125, No. 2, 1972, pp. 107-112.
http://dx.doi.org/10.1007/BF01110921

[7]   W. C. Lin and H. X. Yi, “Uniqueness Theorems for Meromorphic Functions,” Indian Journal of Pure and Applied Mathematics, Vol. 35, No. 2, 2004, pp. 121-132.

[8]   W. K. Hayman, “Meromorphic Functions,” Clarendon Press, Oxford, 1964.

[9]   C. C. Yang and H. X. Yi, “Uniqueness Theory of Meromorphic Functions,” Kluwer Academic Publication, Dordrecht, 2003.
http://dx.doi.org/10.1007/978-94-017-3626-8

[10]   L. Yang, “Value Distribution Theory,” Springer-Verlag, Berlin, 1993.

[11]   A. Banerjee, “Meromorphic Functions Sharing One Value,” International Journal of Mathematics and Mathematical Sciences, Vol. 2005, No. 22, 2005, pp. 3587-3598. http://dx.doi.org/10.1155/IJMMS.2005.3587

[12]   H. X. Yi, “Meromorphic Functions That Share Three Sets,” Kodai Mathematical Journal, Vol. 20, No. 1, 1997, pp. 22-32.
http://dx.doi.org/10.2996/kmj/1138043717

[13]   H. X. Yi, “Meromorphic Functions That Share One or Two Values. II,” Kodai Mathematical Journal, Vol. 22, No. 2, 1999, pp. 264-272. http://dx.doi.org/10.2996/kmj/1138044046

[14]   J. F. Xu, F. Lv and H. X. Yi, “Fixed-Points and Uniqueness of Meromorphic Functions,” Computers & Mathematics with Applications, Vol. 59, No. 1, 2010, pp. 9-17. http://dx.doi.org/10.1016/j.camwa.2009.07.024

[15]   X. B. Zhang and J. F. Xu, “Uniqueness of Meromorphic Functions Sharing a Small Function and Its Applications,” Computers & Mathematics with Applications, Vol. 61, No. 3, 2011, pp. 722-730. http://dx.doi.org/10.1016/j.camwa.2010.12.022

[16]   Q. C. Zhang, “Meromorphic Functions Sharing Three Values,” Indian Journal of Pure and Applied Mathematics, Vol. 30, No. 7, 1999, pp. 667-682.

[17]   C. C. Yang and X. H. Hua, “Uniqueness and Value-Sharing of Meromorphic Functions,” Annales Academice Scientiarum Fennicæ Mathematica, Vol. 22, No. 2, 1997, pp. 395-406.

 
 
Top